# SDR FDEA201201290365

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N80602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STRUCTURE CENTER STIFFENER FOUND CORROSIONS AT STA 895 TO STA 908.  REPAIRED IAW  EA F-5310-157127, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
